MAUDE Adverse Event Report: Pringy JUVEDERM VOLLURE XC 2x1 mL; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLLURE XC 2x1 mL; implant, dermal, for aesthetic use
Catalog Number 95661
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Inflammation (1932); Subcutaneous Nodule (4548)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient in the midface with 2 syringes of juvéderm® voluma¿ xc and in the lips with juvéderm® vollure¿ xc.Ten days later, the patient experienced ¿swelling.¿ at 3 weeks, the patient felt ¿significant lumps and bumps.¿ the patient was advised to see their primary care physician who did not find any abnormalities.The patient started antihistamines that month.Two months later, the patient was treated with 150 units of hylenex, and the antihistamines were restarted.Ten days later, the events had improved, with the lower lip no longer bumpy, and most of the swelling in the upper lip.Event was ongoing.This file captured the juvéderm® vollure¿ xc.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLLURE XC 2x1 mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50063480
Report Number3005113652-2026-00846
Device Sequence Number15804847
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(17)270415(10)1004160629
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number95661
Device Lot Number1004160629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale